# SDR CA020604005

- Difficulty date: June 4, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Aircraft time: 3,520 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Mount
- Part number: 21532020
- Condition: Displaced
- Location: Mlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FITTING BOLTS (NAS 6204-18) X 2 SHEARED AND FITTING (215-34014-2) WAS TORN OUT UPON GEAR RETRACTION ALONG WITH SUPPORTING STRUCTURE. THE AIRCRAFT INDICATED LT GEAR UNLOCKED IN THE UP POSITION.  PILOT CYCLED THE GEAR SEVERAL TIMES BEFORE RETURNING TO BASE, GEAR LOCKED AND INDICATED DOWN.  THIS AIRCRAFT IS PRE SERVICE BULLETIN 215-0399. AFTER REPAIR, LANDING GEAR WAS CHECKED FOR IMPROPER RIGGING AND FOUND TO BE OK.
